Title: The infinite volume limit of dissipative Abelian sandpiles
Authors: Maes, Christian ×
Redig, F
Saada, E #
Issue Date: Jan-2004
Publisher: Springer-verlag
Series Title: Communications in mathematical physics vol:244 issue:2 pages:395-417
Abstract: We construct the thermodynamic limit of the stationary measures of the Bak-Tang-Wiesenfeld sandpile model with a dissipative toppling matrix (sand grains may disappear at each toppling). We prove uniqueness and mixing properties of this measure and we obtain an infinite volume ergodic Markov process leaving it invariant. We show how to extend the Dhar formalism of the 'abelian group of toppling operators' to infinite volume in order to obtain a compact abelian group with a unique Haar measure representing the uniform distribution over the recurrent configurations that create finite avalanches.
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science